International Journal of Information and Coding Theory (IJICoT)

International Journal of Information and Coding Theory

2010 Vol.1 No.4

Special Issue on Algebraic and Combinatorial Coding Theory: in Honour of the Retirement of Vera Pless. Series 3

Guest Editors: Professor Philippe Gaborit, Professor Jon-Lark Kim, Professor Patrick Solé and Professor Isaac Woungang


Pages Title and author(s)
355-370Binary divisible codes of maximum dimension
Xiaoyu Liu
DOI: 10.1504/IJICOT.2010.032862
371-383Classes of permutation arrays in finite projective spaces
T.L. Alderson, Keith E. Mellinger
DOI: 10.1504/IJICOT.2010.032863
384-399Self-dual bent functions
Claude Carlet, Lars Eirik Danielsen, Matthew G. Parker, Patrick Sole
DOI: 10.1504/IJICOT.2010.032864
400-409New results on s-extremal additive codes over GF(4)
Zlatko G. Varbanov
DOI: 10.1504/IJICOT.2010.032865
410-428A selection of divisible lexicographic codes
Harold N. Ward
DOI: 10.1504/IJICOT.2010.032866
429-444Anti-isomorphisms, character modules and self-dual codes over non-commutative rings
Jay A. Wood
DOI: 10.1504/IJICOT.2010.032867